# SDR SWAA2017080915549

- Difficulty date: August 1, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N645SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28330
- Aircraft time: 63,776 hours, 49,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Dim
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERIOR EMERGENCY EVAC SLIDE LIGHT DIM.  R&R LIGHT PER AMM.
